Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 11, Issue 2, August 2014 pp 97-99
Research Article

Sasakian Metric as Yamabe Soliton

Ankita Rai1, Dhruwa Narain2

Department of Mathematics and Statistics, D.D.U. Gorakhpur University, Gorakhpur- 273009

Academic Editor: Dr. Dase R. K.


In this paper we study Sasakian manifold whose metric is as Yamabe soliton and obtain some result.


  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details